MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. AGILIA SP MC WIFI US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. AGILIA SP MC WIFI US; INFUSION PUMP SYSTEM
Model Number Z018735
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: service order was originally created for preventative maintenance, but during pm an issue was found: the device has an inoperative power board.Please note - this is not a customer device.Its from a lot of agilia syringe pumps that were at the pleasant prairie warehouse in need of pms.Once the repair and pm is complete it will be returned to the pleasant prairie warehouse.Reporting as a conservative measure.Adverse effects were not reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
Device history record was reviewed and nothing was found related to the reported event.Device history log was reviewed.Technical errors 54 and 99 related to the reported event were found.The device was received in lake zurich for preventive maintenance during which our local technical team found an error 54.The reported devices were not sent back to brézins for investigation as repairs were performed locally.According to provided information, device will power on but only displays coulombmetre error 54.Replacing battery does not resolve issue.This device is not owned by a customer and has been stored in the pleasant prairie warehouse for several years.Replacing power board resolved coulombmetre error 54.Therefore, the power supply board was replaced and sent back to brézins for further investigation.Once in brézins, a visual control was performed and nothing was noticed.This is the original board.This complaint is considered as valid and the root cause is linked to a defective display board.It could be that this is only a connection problem between the power supply and cpu boards already seen in production.To our knowledge this complaint is not being related to patient safety.This complaint is considered as: valid.The trend is: normal.

Brand Name
AGILIA SP MC WIFI US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key24489670
Report Number3004548776-2026-00083
Device Sequence Number5092406
Product Code FRN
UDI-Device Identifier04086000856058
UDI-Public04086000856058
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
Report Date (Section F) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ018735
Device Catalogue NumberZ018735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2026
Event Location Hospital
Date Report to Manufacturer04/21/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/21/2026